MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S603
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that electrogram (egm) review of this pacemaker revealed atrial undersensing and inappropriate atrial pacing while in fallback mode and ddi.Atrial sensitivity was reprogrammed.This pacemaker remains in service.No adverse patient effects were reported.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17733890
Report Number2124215-2023-49888
Device Sequence Number14921519
Product Code LWP
UDI-Device Identifier00802526484483
UDI-Public00802526484483
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2014
Device Model NumberS603
Device Catalogue NumberS603
Device Lot Number960752
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale